MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM2520F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hernia (2240); Constipation (3274); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a clinical study, a recurrent eventration occurred following the central rupture of prosthesis that had been inserted in 2019 for the treatment of a hernia of the white line with diastasis.In 2024, recurrence was observed in the form of an occlusive syndrome, which was medically treated, and there were multiple emergency room visits for constipation.Surgical revision was required, consisting of cure of the white line by laparoconverted laparoscopy with retro-muscular prosthetic reinforcement.The hole was left in place and a prosthetic reinforcement was installed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b5, d6b (explanted date removed) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, a recurrent eventration occurred following the central rupture of prosthesis that had been inserted in 2019 for the treatment of a hernia of the white line with diastasis.In 2024, recurrence was observed in the form of an occlusive syndrome, which was medically treated, and there were multiple emergency room visits for constipation.Surgical revision was required, consisting of cure of the white line by laparoconverted laparoscopy with retro-muscular prosthetic reinforcement.The hole was left in place and a prosthetic reinforcement was installed.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24892704
Report Number9615742-2026-00422
Device Sequence Number8921118
Product Code FTL
UDI-Device Identifier10884521190498
UDI-Public(01)10884521190498(17)240229(10)PTC2387X
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberSYM2520F
Device Catalogue NumberSYM2520F
Device Lot NumberPTC2387X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown